Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convergence of approximating polynomials


Author: Philip C. Curtis
Journal: Proc. Amer. Math. Soc. 13 (1962), 385-387
MSC: Primary 41.15
MathSciNet review: 0140870
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Sur une modification de la formule d'interpolation de Lagrange, Comm. Soc. Math. Kharkow Inst. Sci. Math. Ukraine (4) 5 (1932), 49-57.
  • [2] C. J. de la Vallée Poussin, Leçons sur l'approximation des fonctions d'une variable réelle, Gauthier-Villars, Paris, 1919.
  • [3] N. Dunford and J. Schwartz, Linear operators, Interscience, New York, 1958.
  • [4] G. Faber, Über die interpolatorische Darstellung stetiger Funktionen, Jber. Deutsch. Math. Verein. 23 (1914), 197-210.
  • [5] I. P. Natanson, Konstruktive Funktionentheorie, Akademie-Verlag, Berlin, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.15

Retrieve articles in all journals with MSC: 41.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0140870-4
Article copyright: © Copyright 1962 American Mathematical Society